# SDR 0301919754

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- Aircraft time: 79,530 hours, 73,729 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Hose
- Condition: Separated
- Location: Lt Water Sep
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMBOUT AT 13,000 FT, CREW HEARD A MUFFLED BOOM AND CABIN STARTED TO CLIMB AT 2000 FPM.  FLIGHT CREW WAS UNABLE TO CONTROL CABIN PRESSURIZATION IN AUTO OR MANUAL.  MASKS DID NOT DEPLOY AND COM PROCEDURES WERE COMPLIED WITH.  FLIGHT DIVERTED TO DTW AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND A DUCT HOSE JUST AFT OF THE LEFT WATER SEPARATOR BLOWN OFF.  THE HOSE AND CLAMP WERE RE-ATTACHED AND LEAK CHECKED.  AIRCRAFT RETURNED TO SERVICE.
